# SDR MEX2002198

- Difficulty date: June 26, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 10000165101
- Part serial: 0290
- Condition: Failed
- Location: Stall Warning
- Part time: 6,043 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF AUTO SLAT FAIL LIGHT AND TRI COMPUTER OUT OF SERVICE.  SLAT SYSTEM RECYCLE WAS PERFORMED IAW MM TESTS, OK.  IN RELATION TO TRI COMPUTER WAS RESTED ON BOTH DFGC, TESTS OK IAW MM.  DURING TRANSIT IN MEX WERE CHANGED THE R2-3, R2-6 TRANSMITTER ANGLE ATTACK AND F15 BREAKER OF IRU NR 1.  TESTS TO THE NAVIGATION SYSTEM WAS PERFORMED IAW MM AND STP TEST WAS PERFORMED IAW MM. DURING OVERNIGHT SERVICE WAS CHECKED AUTO SLAT AND STALL IAW MM ALL CORRECT.
